Couldn't find what you looking for?

TRY OUR SEARCH!

I stop injecting steroid about 3 weeks ago... And im losing my mind... I cry, anger, too happy...craziness... All these emotion going one after one after one... Over and over all day long... I even have black thought... Feel like killing myself would be right at some point... Should i inject some more to stop that crazyness

Loading...

Hello Vinny! Withdrawal from steroids is a serious subject. You didn't mentioned for how long and how frequently were you using it. What steroid were you specifically using? Were you already tapering off? Do you have physical symptoms? Because is not comm0n to have just psychological symptoms. The fact is you should been seen by an endocrinologist as soon as possible because stopping steroids all of a sudden can be very dangerous. And specially if you are experiencing suicidal thoughts you should not wait. If you can answer some of the questions above maybe I can give you more information also.

Reply

Loading...